On Levinson's inequality
Abstract
We give a very simple proof of the classical Levinson inequality and generalize the result by Mercer.
References
R.P. Boas, D.V. Widder, Functions with positive differences, Duke Math. J. 7 (1940), 496–503.
##plugins.generic.googleScholarLinks.settings.viewInGS##
P.S. Bullen, An inequality of N. Levinson, Univ. Beograd Publ. Elektrotehn. Fak. Ser. Mat. Fiz. 412-460 (1973), 109–112.
##plugins.generic.googleScholarLinks.settings.viewInGS##
N. Levinson, Generalization of an inequality of Ky Fan, J. Math. Anal. Appl. 8 (1964), 133–134.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A.McD. Mercer, Short proofs of Jensen’s and Levinson’s inequalities, Math. Gazette 94 (2010), 492–495. (Note 94.33).
##plugins.generic.googleScholarLinks.settings.viewInGS##
J.E. Pečarić, On Levinson’s inequality, Real Anal. Exchange 15 (1989/90), 710– 712.
##plugins.generic.googleScholarLinks.settings.viewInGS##
T. Popoviciu, Sur une inégalité de N. Levinson, Mathematica (Cluj) 6 (1964), 301–306.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2013 Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.